MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Model Number MRCS34
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Disposition not presently known.
 
Event or Problem Description
It was reported that a memo3d rechord, size 34, was implanted and explanted intra-operatively on (b)(6) 2018.No other information was provided.
 
Additional Manufacturer Narrative
The manufacturer was unable to obtain additional information regarding the details of this event, despite several attempts to follow up.A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Based on the document review performed, no manufacturing deficiencies were identified.However, as the device was not received for analysis and limited information was provided, the root cause of the event cannot be determined.This event was reported in a conservative manner; however, it has not been confirmed whether the reported incident represents an adverse event.If additional information is received in the future, the case will be re-assessed and appropriate investigative action will be taken.Unable to follow up; not returned.

Brand Name
MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Common Device Name
MEMO 3D RECHORD
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc
MDR Report Key8052366
Report Number3005687633-2018-00208
Device Sequence Number1485192
Product Code KRH
UDI-Device Identifier08022057015105
UDI-Public(01)08022057015105(240)ICV1335(17)230425
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2023
Device Model NumberMRCS34
Device Catalogue NumberICV1335
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer12/19/2018
Initial Report FDA Received Date11/08/2018
Supplement Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;